Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Book
Call
Dr. P Sasikanth Reddy  - General Physician, Hyderabad

Dr. P Sasikanth Reddy

MBBS

General Physician, Hyderabad

0 - 250 at clinic
Book Appointment
Call Doctor
Dr. P Sasikanth Reddy MBBS General Physician, Hyderabad
0 - 250 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Feed
Services

Personal Statement

My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well....more
My experience is coupled with genuine concern for my patients. All of my staff is dedicated to your comfort and prompt attention as well.
More about Dr. P Sasikanth Reddy
Dr. P Sasikanth Reddy is an experienced General Physician in Kukatpally, Hyderabad. He has done MBBS . You can meet Dr. P Sasikanth Reddy personally at Sumana Hospital in Kukatpally, Hyderabad. You can book an instant appointment online with Dr. P Sasikanth Reddy on Lybrate.com.

Lybrate.com has a nexus of the most experienced General Physicians in India. You will find General Physicians with more than 34 years of experience on Lybrate.com. Find the best General Physicians online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - - -

Location

Book Clinic Appointment with Dr. P Sasikanth Reddy

Sumana Hospital

#687, Sumana Hospital Lane, Vivekananda Nagar Colony Landmark : Near More Super MarketHyderabad Get Directions
0 at clinic
...more

Sri Sri Holistic Hospitals

#1-2-49/13B, Nizampet Rd, Kukatpally, Hyderabad Landmark : Nagarjuna Homes.Hyderabad Get Directions
250 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. P Sasikanth Reddy

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Hey When my partner enter his penis in my vagina I feels alot of pain. There is long gap between sex day. Is it happening because of it only or is there any other problems? Please suggest.

PG Diploma in Clinical Research, Diploma in Acupuncture, MBBS, College Of Physicians & Surgeons
General Physician, Mumbai
Hey
When my partner enter his penis in my vagina I feels alot of pain. There is long gap between sex day. Is it happe...
If it is advisible to get properly stimulated for the act, kissing, sucking nipples,&stimulating clitoris results in secreting sticky discharge which acts as lubricant, councelling sos.
4 people found this helpful
Submit FeedbackFeedback

is the vaccine developed for swine flu SAFE now ? what are the side effects still ? Earlier it said to have side-effects like paralysis etc.. And, if it is indeed 100% safe, which company is marketing it in INDIA , At what price please ?

MBBS
General Physician, Delhi
The vaccine has been created . But it has to be kept in ones mind whether the vaccine is needed or not. It might not be as effective as claimed.
Submit FeedbackFeedback

My son who is 11 yrs old, weighs 40 kgs is suffering from stomach pain, vomiting, feeling a pit in his stomach a kind of hunger sensation since morning, motions is okay. He feels to lie down always. No cold or cough. Please can you suggest some homeopathy medications.

C.S.C, D.C.H, M.B.B.S
General Physician,
He has to be tested for abdominal epilepsy and some other tests. If you have any report send it to me.
1 person found this helpful
Submit FeedbackFeedback

I want to recover from over masturbation. I am facing many problems. How to recover from all the effects naturally. After how much time of quitting can I recover completely.

MBBS
Sexologist, Panchkula
I want to recover from over masturbation. I am facing many problems. How to recover from all the effects naturally. A...
You want to recover from after effects of masturbation. I advice you to take proper balanced vegetarian diet. Take 8 to 10 glasses of water daily to detoxify body. Take fruits and vegetables in daily diet. Do meditation for mental strength daily. Follow this and give feedback. It will take about a month to recover depending upon your weight and height.
Submit FeedbackFeedback

Hello Doctor My name is Krishna. I am living in chandigarh. I am married since last 1 year. Now I am not giving sufficient time for sex with my wife. She is irritating. Some time I used viagra for better experience. Please suggest me what to do.

BHMS
Homeopath, Sindhudurg
Hello Doctor
My name is Krishna. I am living in chandigarh.
I am married since last 1 year. Now I am not giving suffi...
Hello I advise you to avoid taking such pills for erectile dysfunction. As it will make your condition more worse because of its side effects. Side effects of viagra upset stomach, indigestion, abnormal vision, nasal congestion, back pain, nausea, dizziness, rash, diarrhea, ringing in ears or hearing loss, chest pain or irregular heartbeat, shortness of breath, lightheadedness, swelling in the hands, ankles, and feet.
4 people found this helpful
Submit FeedbackFeedback

I am suffering from diabetics for the last 5 years. I have started insulin 30/70---with 40 ml syringe. Please ADVISE WHICH one whether 40iuor 100iu should be used. Further when I use 100iu --15 units the reading is less than 100 fasting while as when I use 40iu with 40 ml syringe the fasting reading is more than 150, what shall I do? Please advise.

Diploma in Diabetology, Pregnancy & Diabetes, Hypertension, Cardiovascular Prevention in Diabetes ,Thyroid
Sexologist, Sri Ganganagar
I am suffering from diabetics for the last 5 years. I have started insulin 30/70---with 40 ml syringe. Please ADVISE ...
You must use right syringe with 40 you / 100 you insulin. Please donot exchage. Both are good. But new insulin all are are based on 100 you. So prefer this.
Submit FeedbackFeedback

Hello. I am 28 years old. Can I take health supplements like Vitamin e, c, d and Omega 3? Does it have any side effects?

B.Sc.(Hons), P.G.Dietetics
Dietitian/Nutritionist, Gurgaon
Hello. I am 28 years old. Can I take health supplements like Vitamin e, c, d and Omega 3? Does it have any side effects?
Hello lybrate-user, since you are just 28 years old, we suggest you to go for a healthy and balanced diet plan to get the complete nutrition. Include protein foods like paneer, soybeans, pulses, milk, eggs, sprouts, non-veg like chicken, fish, lean meat. Include 2-3 servings of fresh fruits & green vegetables. If you are deficient in any of the vitamins as you have mentioned, you can take some supplements after consultation with your doctor. Take supplements only for 1 or 2 months and not throughout the year.
1 person found this helpful
Submit FeedbackFeedback

I am 25 year old male and have suffering from night fall from last 5 years and I am unmarried.

DGO, MBBS
Sexologist,
Night fall is common and normal. Whenever the balloon containing semen is full, semen needs to come out by act of sex, masturbation or nightfall. It is not a disease, and does not cause physical problems and needs no treatment. Also do not give any importance to advertisement that mention that night -fall causes health problems.
6 people found this helpful
Submit FeedbackFeedback

I have got skin rashes with itching in my inner thighs. The consistent itching has caused the rashes to grow wider.

BHMS
Homeopath, Bangalore
I have got skin rashes with itching in my inner thighs. The consistent itching has caused the rashes to grow wider.
Take homoeopathic medicine TELLURIUM 1M 4Pills 4Times 4days n give a gap of 1 week again repeat 4days,in such way take 5 courses.. Try not to apply any creams or lotions as u ll suppress the rashes.. try to maintain proper hygiene n keep that part as dry as possible..n if too itchy u can apply Coconut oil/Candid Clotrimazole dusting powder.. Take lots of water..n try not to mix up ur clothes with others,wash them separately as it seems to b a fungal infection.. n if too itchy boil water n add asfoetida(hing) n take at night before sleep as it ll reduce itching n give sound sleep... Take care..
4 people found this helpful
Submit FeedbackFeedback

I am 63 years old male, a diabetic and bp patient since 15 years, a veggie, drink daily around 240 ml of liquor, walk at least 7 km, but I don't get erection, if I take sildlefinile citrate I get erection, but my wife of 59 years will not oblige, what can I give her to be active, please advise.

MBBS
General Physician, Ahmedabad
What is your diabetes status? you r drinking too much alcohol only 30 to 60 ml /day is ok. Both alcohol and long time diabetes cause difficulty in erection. Being bp patient you need special precaution while using viagra type drugs. Your wife may b having dryness vagina/post menopause problem. Requiring treatment.
1 person found this helpful
Submit FeedbackFeedback
View All Feed

Near By Doctors

94%
(135 ratings)

Dr. Ajay Kumar Pujala

FHM Fellowship In HIV Medicine, MD, MBBS
General Physician
Dr Ajay's Clinic, 
300 at clinic
Book Appointment
88%
(39 ratings)

Dr. R.Pavan Kumar

MBBS, PGDHS,PGDHIVM
General Physician
Apex Hospital, 
500 at clinic
Book Appointment
88%
(34 ratings)

Dr. Deepthi Rao Gorukanti

MBBS, MD - General Medicine
General Physician
Deepthi Clinic, 
200 at clinic
Book Appointment